Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh98b]  Elimination of Skolem functions for monotone formulas in analysis

Koh:98d (Article)
Author(s)Kohlenbach, Ulrich
Title« Elimination of Skolem functions for monotone formulas in analysis »
JournalArch. Math. Logic
Volume37
Page(s)363--390
Year1998

BibTeX code
@article{Koh:98d,
  journal = {Arch. Math. Logic},
  year = 1998,
  pages = {363--390},
  title = {Elimination of Skolem functions for monotone formulas in analysis},
  volume = 37,
  author = {Kohlenbach, Ulrich},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!